segunda-feira, abril 18, 2011
Stress farmacológico: sintomas muito além da sala de recuperação
Neuropsychiatric Symptoms During 24 Hours after Dobutamine-Atropine Stress Testing: A Prospective Study in 1,006 Patients
Journal of the American Society of Echocardiography
Issue: Volume 24(4), April 2011, p 367–373
Results: A total of 1,006 patients were included (mean age, 67 ± 12 years; 462 [46%] women). Of the 750 patients who returned questionnaires, 53 patients (7.1%) reported NP symptoms. Among the 199 controls, three patients (1.5%) reported NP symptoms. Symptoms were usually mild and resolved spontaneously. Independent predictors of NP symptoms were atropine dose >= 1 mg (odds ratio [OR], 7.69; 95% confidence interval [CI], 4.13–14.81), prior NP disorder (OR, 2.11; 95% CI, 1.11–4.02), positive Delirium Observation Screening Scale result (OR, 4.89; 95% CI, 1.21–18.09), and body mass index < 24 kg/m2 (OR, 2.37; 95% CI, 1.10–4.90). Conclusions: Although usually mild, NP symptoms were nearly fivefold more common after DST (P < .001). Patients who had received >= 1 mg atropine and those with underlying NP disease, positive Delirium Observation Screening Scale results, or lower body mass indexes are at increased risk.
Curioso estudo aponta para outros efeitos não desejados do stress farmacológico.
Mas não são suficientes para contraindicar o método em pacientes que não podem ou não conseguem realizar a modalidade com esforço...